J. Phys. Radium
Volume 1, Numéro 4, octobre 1920
Page(s) 97 - 122
J. Phys. Radium 1, 97-122 (1920)
DOI: 10.1051/jphysrad:019200010409700

Les coefficients d' aimantation des gaz paramagnétiques et la théorie du magnéton

Edmond Bauer et Auguste Piccard

Without abstract

5160 - Magnetic properties.

Key words

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Première page de l'article